Definability in the Embeddability Ordering of Finite Directed Graphs

Kunos, Ádám: Definability in the Embeddability Ordering of Finite Directed Graphs.
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, 32 (1). pp. 117-133. ISSN 0167-8094 (2015)

[img]
Preview
Text
digraph.pdf - Submitted Version

Download (209kB) | Preview
[img] Text
Definability in the Embeddability.pdf - Published Version
Korlátozott. Repository staff only

Download (808kB)
Item Type: Article
Journal or Publication Title: ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Date: 2015
Volume: 32
Number: 1
Page Range: pp. 117-133
ISSN: 0167-8094
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2712959
DOI id: https://doi.org/10.1007/s11083-014-9319-7
Date Deposited: 2017. May. 03. 11:05
Last Modified: 2019. Oct. 16. 12:28
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9030

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year